| Catalog Number |
00596404010 |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/20/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).D10: item# unk tibial component; lot# unknown.G2: foreign - event occurred in the uk.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that during a procedure, the nexgen lps articular surface would not engage into the tibial component after multiple attempt.Subsequently, another articular surface was opened and was successfully implanted instead with the same tibial component.No patient consequences were reported as a result of the event.Attempts have been made and no further information has been provided.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the returned product/ provided pictures show that the dovetails features are compressed and found the distal surface to exhibit damage and the locking features to be compressed and flared out.Medical records were not provided.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Damage to the articular surface can occur if the articular surface is not correctly placed and oriented before pushing it using the inserter instrument.Detailed instructions for inserting the articular surface are provided in lps-flex fixed bearing knee surgical technique.The root cause is attributed to use error.Damage to the dovetail feature confirms the implant would not be able to seat.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.